# SDR AWXA200602063

- Difficulty date: December 14, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 25,351 hours, 9,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3390
- Condition: Failed
- Location: Emergency Light
- Part time: 20,397 hours, 7,706 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - AT MID CABIN, EMERGENCY EXIT LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED EPSU.  OPS CHECK WAS GOOD.
